MathSciNet Relay Station
MathSciNet bibliographic data
MR2127815 34B15 (34B10)
Eloe, Paul W.; Ahmad, Bashir Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions. Appl. Math. Lett. 18 (2005), no. 5, 521–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement